# SDR UALA2009081902542

- Difficulty date: August 18, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 74,982 hours, 8,494 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Exposed
- Location: Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRING EXPOSED AT CONNECTOR M157.  FOUND PLUG AT M157 OK.  WIRES GOING TO CONNECTOR DM519 HAD SHORTED.  REPAIRED ALL 12 WIRES GOING TO CONNECTOR.  RECONNECTED AND ALL OPS RETURNED TO NORMAL.
